# SDR REXA200500139

- Difficulty date: November 24, 2005
- Submitted: November 28, 2005
- Operation: Air carrier
- Aircraft: N8515F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7515
- Aircraft time: 10,736 hours, 9,429 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLAP FAILURE ON APPROACH WHEN SELECTED TO 20.  ABORTED APPROACH, FOLLOWED QRH WITH UNEVENTFUL LANDING.  RESET SYSTEM AND PLACED FLAPS ON 72 HOUR WATCH PER AD 98-20-01.
